• Title of article

    On the imageℓ-Rank of Abelian Extensions with Restricted Ramification Original Research Article

  • Author/Authors

    Christian Maire، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2002
  • Pages
    29
  • From page
    376
  • To page
    404
  • Abstract
    For a prime number ℓ, we consider ℓ-extensions kS of number fields k unramified outside a finite set Ssubset ofSℓ of places of k, and we study the imageℓ-rank of the abelian part of kS/k and the number of relations of the Galois group GScolon, equalsGal(kS/k).
  • Keywords
    S-ramification , Schanuel a-adic conjecture. , Za-rank
  • Journal title
    Journal of Number Theory
  • Serial Year
    2002
  • Journal title
    Journal of Number Theory
  • Record number

    715290